American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Matteo Gallet, Christoph Koutschan, Zijia Li, Georg Regensburger, Josef Schicho and Nelly Villamizar. Planar linkages following a prescribed motion. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Roger Howe. A linear algebra description of $K_{\mathbb C}\setminus G_{\mathbb C} / B_{\mathbb C}$ for classical groups. Contemporary Mathematics 664 (2016) 149-172.
Book volume table of contents   
View Article: PDF

[3] E. Jespers, A. Kiefer and Á. del Río. Presentations of groups acting discontinuously on direct products of hyperbolic spaces. Math. Comp. 85 (2016) 2515-2552.
Abstract, references, and article information   
View Article: PDF

[4] Robert A. Wilson. A quaternionic construction of $E_7$. Proc. Amer. Math. Soc. 142 (2014) 867-880.
Abstract, references, and article information   
View Article: PDF

[5] Krishnendu Gongopadhyay and Shiv Parsad. Classification of quaternionic hyperbolic isometries. Conform. Geom. Dyn. 17 (2013) 68-76.
Abstract, references, and article information   
View Article: PDF

[6] Giovanna Carnovale. Induced Conjugacy Classes and Induced ${\mathcal U}_{\varepsilon}(G)$-Modules. Contemporary Mathematics 585 (2013) 199-211.
Book volume table of contents   
View Article: PDF

[7] Luca Moci. A Tutte polynomial for toric arrangements. Trans. Amer. Math. Soc. 364 (2012) 1067-1088. MR 2846363.
Abstract, references, and article information   
View Article: PDF

[8] Wensheng Cao and Krishnendu Gongopadhyay. Commuting isometries of the complex hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 3317-3326. MR 2811286.
Abstract, references, and article information   
View Article: PDF

[9] Matthew Stover. Volumes of Picard modular surfaces. Proc. Amer. Math. Soc. 139 (2011) 3045-3056. MR 2811261.
Abstract, references, and article information   
View Article: PDF

[10] R. S. Avdeev. Excellent affine spherical homogeneous spaces of semisimple algebraic groups. Trans. Moscow Math. Soc. 71 (2010) 209-240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Perepechko. Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras. Proc. Amer. Math. Soc. 137 (2009) 3227-3233. MR 2515393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Barchini and R. Zierau; \\with an appendix by Peter E. Trapa. Certain components of Springer fibers and associated cycles for discrete series representations of $SU(p,q)$. Represent. Theory 12 (2008) 403-434. MR 2461236.
Abstract, references, and article information   
View Article: PDF

[13] Jaka Cimpric, Salma Kuhlmann and Claus Scheiderer. Sums of squares and moment problems in equivariant situations. Trans. Amer. Math. Soc. 361 (2009) 735-765. MR 2452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gerald W. Schwarz. Linear maps preserving invariants. Proc. Amer. Math. Soc. 136 (2008) 4197-4200. MR 2431032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henri Carayol and A. W. Knapp. Limits of discrete series with infinitesimal character zero. Trans. Amer. Math. Soc. 359 (2007) 5611-5651. MR 2327045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Walter Ferrer Santos and Alvaro Rittatore. Generalizations of Cayley's $\Omega$-process. Proc. Amer. Math. Soc. 135 (2007) 961-968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James K. Deveney, David R. Finston and Peter van Rossum. Triangular $G_{a}$ actions on $\mathbf{C}^{4}$. Proc. Amer. Math. Soc. 132 (2004) 2841-2848. MR 2063101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. J. Marsh and K. Rietsch. Parametrizations of flag varieties. Represent. Theory 8 (2004) 212-242. MR 2058727.
Abstract, references, and article information
View Article: PDF

[20] Xuhua He. Total positivity in the De Concini-Procesi Compactification. Represent. Theory 8 (2004) 52-71. MR 2048587.
Abstract, references, and article information   
View Article: PDF

[21] Hee Oh and Dave Witte Morris. Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004) 1-38. MR 2020022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Konstanze Rietsch. Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties. J. Amer. Math. Soc. 16 (2003) 363-392. MR 1949164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. W. Knapp. Branching theorems for compact symmetric spaces. Represent. Theory 5 (2001) 404-436. MR 1870596.
Abstract, references, and article information
View Article: PDF

[24] F. E. A. Johnson. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001) 4623-4635. MR 1851185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ya'acov Peterzil, Anand Pillay and Sergei Starchenko. Simple algebraic and semialgebraic groups over real closed fields. Trans. Amer. Math. Soc. 352 (2000) 4421-4450. MR 1779482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Y. Peterzil, A. Pillay and S. Starchenko. Definably simple groups in o-minimal structures. Trans. Amer. Math. Soc. 352 (2000) 4397-4419. MR 1707202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James K. Deveney and David R. Finston. Free $G_a$ actions on $C^3$. Proc. Amer. Math. Soc. 128 (2000) 31-38. MR 1676356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. G. Helminck and G. F. Helminck. A class of parabolic $k$-subgroups associated with symmetric $k$-varieties. Trans. Amer. Math. Soc. 350 (1998) 4669-4691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Michael Porter. Möbius invariant quaternion geometry. Conform. Geom. Dyn. 2 (1998) 89-106. MR 1649091.
Abstract, references, and article information   
View Article: PDF

[30] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia